Publicação: Geometrical quaternionic coupling for three dimensional wave equations
dc.contributor.author | Borges Neto, Manoel Ferreira [UNESP] | |
dc.contributor.author | Marão, José Antonio Pires | |
dc.contributor.author | Costa, Felix | |
dc.contributor.author | Coelho, J. C. | |
dc.contributor.institution | Universidade Estadual Paulista (Unesp) | |
dc.date.accessioned | 2015-04-27T11:55:36Z | |
dc.date.available | 2015-04-27T11:55:36Z | |
dc.date.issued | 2014 | |
dc.description.abstract | The present work has the scope to show the relationship between four three-dimensional waves. This fact will be made in the form of coupling, using for it the Cauchy-Riemann conditions for quaternionic functions [#!BorgesZeMarcio!#], through certain Laplace's equation in [#!MaraoBorgesLP!#]. The coupling will relate those functions that determine the wave as well as their respective propagation speeds. | en |
dc.description.affiliation | Universidade Estadual Paulista Júlio de Mesquita Filho, Departamento de Ciência da Computação e Estatística, Instituto de Biociências Letras e Ciências Exatas de São José do Rio Preto, São José do Rio Preto, Rua Cristovão Colombo 2265, Jardim Nazaré, CEP 15054000, SP, Brasil | |
dc.description.affiliationUnesp | Universidade Estadual Paulista Júlio de Mesquita Filho, Departamento de Ciência da Computação e Estatística, Instituto de Biociências Letras e Ciências Exatas de São José do Rio Preto, São José do Rio Preto, Rua Cristovão Colombo 2265, Jardim Nazaré, CEP 15054000, SP, Brasil | |
dc.description.affiliationUnesp | Department of Mathematics Federal University of Maranhão - São Luís-MA 65085-580, Maranhão, BRAZIL | |
dc.description.affiliationUnesp | Department of Mathematics and Informatic State University of Maranhão - São Luís-MA 65000-001, Maranhão, BRAZIL | |
dc.format.extent | 263-271 | |
dc.identifier | http://www.ijpam.eu/contents/2014-97-3/1/index.html | |
dc.identifier.citation | International Journal of Pure and Applied Mathematics, v. 97, n. 3, p. 263-271, 2014. | |
dc.identifier.doi | 10.12732/ijpam.v97i3.1 | |
dc.identifier.file | ISSN0131-8080-2014-97-03-263-271.pdf | |
dc.identifier.issn | 0131-8080 | |
dc.identifier.lattes | 7955413331293674 | |
dc.identifier.uri | http://hdl.handle.net/11449/122319 | |
dc.language.iso | por | |
dc.relation.ispartof | International Journal of Pure and Applied Mathematics | |
dc.rights.accessRights | Acesso aberto | |
dc.source | Currículo Lattes | |
dc.subject | coupling, coupling wave equations in three dimensional space | en |
dc.title | Geometrical quaternionic coupling for three dimensional wave equations | en |
dc.type | Artigo | |
dspace.entity.type | Publication | |
unesp.author.lattes | 7955413331293674 | |
unesp.campus | Universidade Estadual Paulista (UNESP), Instituto de Biociências Letras e Ciências Exatas, São José do Rio Preto | pt |
unesp.department | Ciências da Computação e Estatística - IBILCE | pt |
Arquivos
Pacote Original
1 - 1 de 1
Carregando...
- Nome:
- ISSN0131-8080-2014-97-03-263-271.pdf
- Tamanho:
- 76.96 KB
- Formato:
- Adobe Portable Document Format